Jump to content

Can Florinef cause moodiness?


ethansmom
 Share

Recommended Posts

I have noticed that lately I've felt very cranky, my temper goes off easily, and I am frustrated with everything. Could this be from the Florinef, since it is a steroid? There is nothing going on in my life that should be making me feel this way, but I am so overwhelmed by everything!! Even motherhood is taking it's toll, I've found myself getting frustrated with Ethan's whining and his temper tantrums, and I've been really short with David lately too. Sigh . . . I wish I could make it go away!! I hate feeling this way, so I just was wondering if anyone else had this happen when they were taking this med, and if so, what can be done about it? I really need my patience back right now ;)

Link to comment
Share on other sites

Unlikely that it is the florinef. The amount of steroid contained in it is miniscule. Steroids usually will make you feel pretty happy, elated, extra energy (I ought to know...I've had HUGE doses of solumedrol to stop allergic reactions) in the first few days...and sometimes a bit quick to snap.

I took florinef for years without noticing any change in my threshold for anger/frustraion. However, if it's working at bringing you BP up, and brings it a bit too high, you may feel a bit aggitated, headachey, etc...

Also, there are lots of other things that may make you more likely to "snap"--including the fact that you've just had a bout with a viral tummy bug that's probably got you a bit worn down. Also, are you getting enough refreshing sleep? Other life stressors will add to that issue, including life changes (even exciting ones like getting a new job ;) ). Lastly, as your son gets older and more active, he's probably getting more challenging...and asserting his own will on a regular basis (which may be very different from what Mommy knows is the safe or right thing to do B) )

Hang in there. Nina

Link to comment
Share on other sites

  • 2 weeks later...

I took only 1 zyrtec D and I was "speeding" - I mean I was very hyper and uncomfortable. I'm surprised anyone can take two. (I thought it was great as a decongestant. I could breathe well, but I felt hyped up, couldn't sleep, etc.)

Link to comment
Share on other sites

I had a lot of steroids pumped into me aftermy neck surgery. I was a mess---my heart rate coming out of recovery was 130---and never went below 110 until about 6 the next morning! I was wound up so bad---but at the same time I needed rest after my surgery.

One of the residents thought my high heart rate was cause from the steroids. But like Nina said florinef (spelling)? has a very small amount. I had two IV bags with steroids pumped into me. I just did not tolerate it well at all---if that was in fact the cause of my tachycardia. I can't seem to get a straight answer from anyone.

We are all sensitive to meds---so you could ask your Doc about it to see what they think.

Julie :(

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...